A couple of weeks ago i noticed a small black/purpley kind of lump around my anus on the outside. I thought nothing of it as it doesnt hurt. But this past week i have been suffering from not being able to go to the toilet. i find there is alot of wind but i cannot actually get rid of any waste. Sometimes it is very painful in my lower stomach area and i feel like i need the toilet i go and nothing happens. Or i go and its just the runs. i checked recently and it seems to have spread further around, it doesnt appear straight away when checking but slowly creates its colour into a dark purple black colour... there are a few more lumps appearing aswell its not painfull at all to touch but when one of the lumps is touched the colour and lump disappear. I am 16 and have recently been put on the pill does this have anything to do with it? and i am quite worried as i dont know what it is or if it will spread if i started sleeping with my boyfriend? :/ please help thank you.
hello and welcome im not a doctor but a suppporter for the forum.
from what you descibe your purple spots sound like you have piles and sometimes they can form like a small bunch of grapes. heamarroids are the medical term.
they are caused by constipation and i would suggest you use a stool softener like senokot or dulcolax to make going to toilet bit easier.
i too have to do this and at one point if one bursts i get a bit of relief. i also use an anal cream which can shrink them and helps if itch developes.
if they persists see your doctor as they can become painful even though you don,t feel pain now.
your tummy pains are with you being constipated so you need to find out why?
hope this helps take care.
hello sometimes they can disappear and not surface and then you get the kind that need removed surgically but only in severe cases. constipation and stressing to move your bowels is the common factor.
they are horrible but start treating them with an anal cream that you can buy from your pharmacy.
as we always advise if your not sure consult your doctor.
i forgot to mention too you they are not contagious so your boyfriend will be fine.
you also need to find out why you are so badly constipated. are you on other medication that constipation is possible side effect?
ok so if i tried to get a doctors appointment this week sometime? and ok so i dont need to worry about my boyfriend.
im not on any other medication except the pill. but i recently started going on a diet and eating nuts and oats and stuff with a healthy meal in the evening? doyou think that could have anything to do with it or not? :/
im hoping this kind is the one that goes away caues im too embarresed to do anything with my boyfriend incase he notices:/
hello again and can i just say nuts really irritate my bowels and i find it painful to move my bowels after eating them.
now it could be you should try a high fibre diet as at the moment its protien and high fibre mixed and could disrupt your bowel cycle maybe too much protien and not enough fibre?
only my opinion as im not a nutrutionist or dietician just a supporter.
right now i can tell you that its nothing to be embarassed about and im sure your boyfriend will understand. i know you are worried but the sooner they are treated the quicker they shall disappear. only took me a week on the anal cream. good luck and keep checking your post as maybe another supporter can offer more advise its what we are here for.
you are so very welcome so glad i could be of help. e.health forum is very good for being able to talk to people and i sit for hours just answering questions and supporting others in need.
this is one of the most satisfying and rewarding things i have done was becoming a volunteer on this forum.
any problem we are only a message away. good luck .